# SDR P5CA2021043000158

- Difficulty date: April 29, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 20,712 hours, 5,446 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Location: Buss
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS L AND R UTIL BUS OFF( A/C ARRIVED WITH NO ISSUES. CREW RESET BOTH BUSES ON CLIMB SUCCESSFULLY. PERFORMED OPS CHECK OF BPCU IAW AMM 24-22-00. PS CHECK GOOD. NO MSG'S PRESENT. )
